Volume 1, Number 4
Previous Issue Next Issue

Xiong-Hua Wu & You-Lan Zhu

J. Comp. Math., 1 (1983), pp. 303-316.

Preview Full PDF 211 2059 Abstract

Dong-Xu Qi & Shu-Zi Zhou

J. Comp. Math., 1 (1983), pp. 317-321

Preview Full PDF 195 1907 Abstract

Geng-Zhe Chang

J. Comp. Math., 1 (1983), pp. 322-327.

Preview Full PDF 202 1954 Abstract

Xin-Can Li

J. Comp. Math., 1 (1983), pp. 328-334.

Preview Full PDF 202 1872 Abstract

Geng-Zhe Chang & Yu-Yu Feng

J. Comp. Math., 1 (1983), pp. 335-340

Preview Full PDF 202 1814 Abstract

Ying-Guang Shi

J. Comp. Math., 1 (1983), pp. 341-345

Preview Full PDF 205 1734 Abstract

Bo-Ling Guo & Qian-Shun Chang

J. Comp. Math., 1 (1983), pp. 346-352.

Preview Full PDF 195 1802 Abstract

Pen-Yu Kuo

J. Comp. Math., 1 (1983), pp. 353-362

Preview Full PDF 202 1772 Abstract

Yu-Lin Zhou

J. Comp. Math., 1 (1983), pp. 363-371.

Preview Full PDF 204 1840 Abstract

Chieh Huang Lan

J. Comp. Math., 1 (1983), pp. 372-375.

Preview Full PDF 197 1797 Abstract

Qun Lin, Tao Lu & Shu-Min Shen

J. Comp. Math., 1 (1983), pp. 376-383

Preview Full PDF 199 1857 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard